# SDR SWAA2020081805549

- Difficulty date: August 2, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 21,285 hours, 9,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.RH Z-ANGLE CORROSION AROUND FASTNER HOLES STA 500C+10-500I RBL25 WL156 / REMOVED CORROSION AT RH Z-ANGLE STA 500C + 10 TO 500I RBL 25 AS MARKED IAW SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-2. VERIFIED WITH 10X MAGNIFICATION. ORIGINAL THICKNESS .040' AFTER REWORK .028' .012' MATERIAL LOSS. OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG. 103. TOOL: 36644 DUE: 09SEP20. REMOVED OUT OF LIMITS A-ANGLE SECTION FROM STA 500D + 10 TO 500I AND INSTALLED REPAIR PARTS IAW SRM 53-00-53-2R-5. APPLIED CIC IAW SRM 53-00-53-2R-5 STEP 4N. P/N 143A7501-188
